# SDR DALA2022091706172

- Difficulty date: September 16, 2022
- Submitted: September 17, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0693, HOLES NBR 1,2,4,5,6,9,10,11,12,14,15,16,17 AND 18 PREVIOUSLY INSPECTED UNDER AMDS 5720-01100-04B STEP 14 AND 5720-01100-05B STEP 14 FOUNDED IN TOLERANCE STANDAR, WERE REAMED TO FIRST OVERSIZE AND HOLE 1 REAMED TO 0.5800 INCH. CORRECTIVE ACTION: HOLES # 2, 5, 6, 9, 10, 11, 12, 14, 15, 16, 17 & 18 WERE REPAIRED PER AMDS 5720-01100-04B AND AMDS 5720-01100-05B AND HOLES #1 AND #4 WERE REPAIRED PER PRI 574479-14 REV.4 AND ERA 574479-14 REV. C SECTION VI: PERMANENT REPAIR. (LP 2412602)
